Hey guys I been taking 250mg test-c x2 a week for 7 weeks now, with 1mg of Arimdex eod (.5 wasn’t strong enough no morning wood, at 1mg I got it every morning) anyways and I wake up and take 12.5 iu of HGH-Frag and before bed been taking since sept.
I went to the doctor because I been feeling “fucked” my head feels heavy like if I lean over it will pull me over? If that makes sense. When I walk I feel like I am on a boat I am like wobbly (I want to say light headed/dizzy) but it is more like off balance like I am rocking.
The doctor is just like blah blah blah you look like you work out are you taking shit blah blah blah, your gonna kill yourself blah blah, it is the steroids I get guys all the time coming in like this. I also have a light headache through out the day which is worse at night and my back is sore/ tense shoulders /neck.
I have my blood pressure checked it is 130/75 and my resting heart read is like 60-70 or if I drink coffee it is like 80. I was worried also about blood sugar but I have had my fasted glucose check before and normal is 3-6 and mine was like 4.6 I can’t remember what measurement they use nmols? maybe but it was in normal range. I been dieting so I stopped dieting because I thought maybe I wasn’t eating enough but still feel this way.
Is it normal to feel like this on steroids?? lol